Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Eventually stable quadratic polynomials over ℚ

Title data

DeMark, David ; Hindes, Wade ; Jones, Rafe ; Misplon, Moses ; Stoll, Michael ; Stoneman, Michael:
Eventually stable quadratic polynomials over ℚ.
In: New York Journal of Mathematics. Vol. 26 (2020) . - pp. 526-561.
ISSN 1076-9803

Official URL: Volltext

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: Iterated polynomials; irreducible polynomials; rational points; hyperelliptic curves; arboreal Galois representation
Subject classification: 2010 Mathematics Subject Classification Code: 37P15, 11R09, 37P05, 12E05, 11R32
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics II (Computer Algebra)
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics II (Computer Algebra) > Chair Mathematics II (Computer Algebra) - Univ.-Prof. Dr. Michael Stoll
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 14 Oct 2020 10:24
Last Modified: 14 Oct 2020 10:24
URI: https://eref.uni-bayreuth.de/id/eprint/58380